Some results on quasipolyhedral convexity

Please use this identifier to cite or link to this item:
Información del item - Informació de l'item - Item information
Title: Some results on quasipolyhedral convexity
Authors: Fajardo Gómez, María Dolores | López Cerdá, Marco A.
Research Group/s: Programación Semi-infinita
Center, Department or Service: Universidad de Alicante. Departamento de Estadística e Investigación Operativa
Keywords: Semi-infinite linear inequality systems | Polyhedral and quasipolyhedral convex sets | Recession function
Knowledge Area: Matemáticas
Issue Date: Jul-2007
Publisher: Springer Berlin / Heidelberg
Citation: FAJARDO GÓMEZ, María Dolores; LÓPEZ CERDÁ, Marco Antonio. “Some results on quasipolyhedral convexity”. TOP. Vol. 15, No. 1 (July 2007). ISSN 1134-5764, pp. 103-113
Abstract: The objective of this paper is to analyze under what well-known operations tha class of quasipolyhedral convex functions, which can be regarded as an extension of that of polyhedral convex functions, is closed. The operations that will be considered are those that preserve polyhedral convexity, such that the image and the inverse image under linear transformations, right scalar multiplication (including the case where λ=0+) and pointwise addition.
Description: Esta es una versión anterior del artículo publicado en la revista Top © Sociedad de Estadística e Investigación Operativa 2007.
ISSN: 1134-5764 (Print) | 1863-8279 (Online)
DOI: 10.1007/s11750-007-0001-8
Language: eng
Type: info:eu-repo/semantics/article
Rights: The original publication is available at
Peer Review: si
Publisher version:
Appears in Collections:INV - LOPT - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnailquasipol_results.pdfVersión revisada (acceso libre)205,04 kBAdobe PDFOpen Preview

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.